# SDR AALA202109071610

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 21,670 hours, 10,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Environ Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR FROM BLEED / AIR CONDITIONING SYSTEM DURING DECENT- BEGAN AT 7000 FEET AND 210 KTS INDICATED AIRSPEED . FLT ATTENDANTS ADVISED THAT ODOR PERMEATED CABIN AS WELL. APU STARTED AND APU BLEED SELECTED ON. ODOR QUICKLY DISSIPATED. UTILIZING  BLEED FROM APU: **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
